Ask a doctor

Under Eye Swelling After Perlane Injections in Nasolabial Folds

I had pearlane injected into my nasal labial folds on June 5th. a week later my right eye swelled up,I have had trouble ever since, I have a big bag under my eye.

I had tear duct surgery on 22nd July, the Doctor said I had a lot of puss under my eye I look just awful. question is maybe the Pearlane moved up under my eye.Or may be it dosent agree with me.My be the puss was the Pearlane, who should I see to correct this.Please help

Doctor Answers (3)

Perlane and swelling

+2

Pus doesn't look like Perlane. If there was pus, the doctor might have sent it for a culture. The results can be used to guide your treatment.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Perlane and swelling/complications

+1

Sounds like you had an infection and your provider probably treated you as such? Perlane is a clear gel that slowly is absorbed by the body, not similar in color or viscosity as purulent drainage.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 130 reviews

Perlane and swelling

+1

Perlane like any other hyaluronic acid can cause swelling.  Perlane is a clear product that does not look like pus.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.